On a maximum principle for weak solutions of the stationary Stokes system
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 1, p. 149-168
@article{ASNSP_1988_4_15_1_149_0,
     author = {Naumann, J.},
     title = {On a maximum principle for weak solutions of the stationary Stokes system},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {1},
     year = {1988},
     pages = {149-168},
     zbl = {0688.35075},
     mrnumber = {1001033},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_1_149_0}
}
Naumann, J. On a maximum principle for weak solutions of the stationary Stokes system. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 1, pp. 149-168. http://www.numdam.org/item/ASNSP_1988_4_15_1_149_0/

[1] M.E. Bogovsku, Solution of the first boundary problem for the equation of continuity of incompressible media (Russian), Dokl. Akad. Nauk SSSR 248 (1979), pp. 1037-1040. | MR 553920 | Zbl 0499.35022

[2] S. Campanato, Equazioni ellitiche del secondo ordine e spazi L2,λ, Ann. Mat. Pura Appl., serie IV, 69 (1965), pp. 321-381. | Zbl 0145.36603

[3] -, Sistemi ellittici in forma divergenza. Regolarità all'interno, Quaderni, Scuola Norm. Sup., Pisa 1980. | Zbl 0453.35026

[4] P. Cannarsa, On a maximum principle for elliptic systems with constant coefficients, Rend. Sem. Mat. Univ. Padova 64 (1981), pp. 77-84. | Numdam | MR 636627 | Zbl 0473.35016

[5] M. Giaquinta - G. Modica, Nonlinear systems of the type of the Navier-Stokes system, J. reine angew. Math. 330 (1982), pp. 173-214. | MR 641818 | Zbl 0492.35018

[6] O.A. Ladyshenskaja, Mathematical problems of the dynamics of viscous incompressible fluids (Russian), Nauka, Moscow 1970.

[7] J. Naumann, On the interior regularity of weak solutions of the stationary Navier-Stokes equations, Report no. 156, Dip. Matem., Univ. Pisa 1986.

[8] J. Ne, Les méthodes directes en théorie des équations elliptiques, Academia, Prague 1967. | MR 227584

[9] V.A. Solonnikov, Estimates of the solutions of the non-stationary Navier-Stokes system (Russian), Zapiski naucn. sem. LOMI, 38 (Leningrad 1973), pp. 153-231. | MR 415097 | Zbl 0346.35083

[10] -, Stokes and Navier-Stokes equations in domains with non-compact boundaries. In: Nonlinear partial differential equations and their applications. Collège de France Seminar, vol. IV. H. Brézis, J.L. Lions (editors); Pitman, Boston, London 1983; pp. 240-349. | Zbl 0547.35102

[11] V.A. Solonnikov - V.E. Š, On a boundary value problem for the stationary system of Navier-Stokes equations (Russian), Trudy Mat. Inst. Steklov 125 (1973), pp. 196-210. Engl. transl.: Proc. Steklov Inst. Math. 125 (1973), pp. 186-199. | MR 364910 | Zbl 0313.35063